Vol 14 No 4 (2009)

Published: 2009-12-31

Articles

Nodal solutions of nonlocal boundary value problems

John Chamberlain, Lingju Kong, Qingkai Kong
Abstract 0 | PDF Downloads 1 | DOI https://doi.org/10.3846/1392-6292.2009.14.435-450

Page 435-450

Optimal control of a sex‐structured HIV/AIDS model with condom use

Gesham Magombedze, Zindoga Mukandavire, Christinah Chiyaka, Godfrey Musuka
Abstract 2 | PDF Downloads 1 | DOI https://doi.org/10.3846/1392-6292.2009.14.483-494

Page 483-494

Page 495-502

On Taylor's scraping problem and flow of a Sisko fluid

Abdul M. Siddiqui, Ali R. Ansari, Ahmed Ahmad, N. Ahmad
Abstract 0 | PDF Downloads 2 | DOI https://doi.org/10.3846/1392-6292.2009.14.515-529

Page 515-529